# SDR 0002279608

- Difficulty date: June 28, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- Aircraft time: 63,084 hours, 57,973 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Battery Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER LIGHT ILLUMINATED IN FLIGHT. CREW DECLARED AN EMERGENCY AND FLIGHT WAS CONTINUED TO DESTINATION. AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED BATTERY CHARGER AND BATTERIES. OPERATIONAL CHECK NORMAL.
